Soft Fuzzy Metric Spaces

Volume 3, Issue 2, Article 2 - 2017

Authors: Ferhan S¸ola Erduran ;Ebru Yi˘git ;Rabia Alar;Ayten Gezici

Copyright © 2017 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File


In this paper we introduced a new notion which is called soft fuzzy metric and examined some basic properties of soft fuzzy metric spaces. Besides, some topological structures of this new space such as; soft open and soft closed sets, soft interior and soft closure of a soft set are defined.

How To Cite This Article

@article{Erduran_2017, doi = {10.31559/glm2016.3.2.2}, url = {}, year = 2017, month = {oct}, publisher = {Refaad for Studies and Research}, volume = {3}, number = {2}, author = {ola Erduran and Ebru Yi{\textasciibreve}git and Rabia Alar and Ayten Gezici}, title = {Soft Fuzzy Metric Spaces}, journal = {General Letters in Mathematics} }
Erduran, ola, Yi˘git, E., Alar, Rabia , & Gezici, Ayten . (2017). Soft Fuzzy Metric Spaces. General Letters in Mathematics, 3(2). doi:10.31559/glm2016.3.2.2
[1] ola Erduran, E. Yi˘git, Rabia Alar, and Ayten Gezici, “Soft Fuzzy Metric Spaces,” General Letters in Mathematics, vol. 3, no. 2, Oct. 2017.
Erduran, ola , Ebru Yi˘git, Rabia Alar, and Ayten Gezici. “Soft Fuzzy Metric Spaces.” General Letters in Mathematics 3, no. 2 (October 1, 2017). doi:10.31559/glm2016.3.2.2.